# SDR EIA2005140

- Difficulty date: July 12, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 83,745 hours, 15,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 803
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 803 WL 215 1.5" BELOW STR 24R DOOR FRAME WEB HAS A CRACK.  REMOVED DAMAGE AND REPAIRED DOOR FRAME STA 803 WL 215 STR 24R AREA PER ECRA 487-53-025-2.
